Welcome to Healthcare Magic Forum
There can be two reasons for the above presentation,,Either you have developed contact sensitivity
due to the tattoo and its pigment ie a kind of allergic reaction to the pigment.
Or you have developed infection at the site of the tattoo..
Allergic reaction usually presents with redness
and development of fluid filled vesicular lesions with few solid papules or pustules over the affected area..the lesions in this case are very itchy in nature...
Infection presents with redness of the area with the development of pus filled lesions...
I would advice you to apply a steroid-antibiotic combination like Flutibact cream over the area
Take oral antihistamines like levocetrizine once a day for 3-4 days...
Keep the area clean and dry
Wash with lukewarm water twice a day before applying the cream
Do not use any other creams/oils/moisturizing lotions over the area..
If inspite of the above measures, the lesions persist or increase in size, then sometimes a course of oral steroids
or oral antibiotics is required according to the clinical picture
Hope it helps
Wishing you speedy recovery
Dr Geetika Paul